# SDR IPXA13B79232

- Difficulty date: June 24, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587615
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D UPPER DECK BS 380-384, RBL 11-40 FLOOR PANEL FOUND BROKEN.  FLOOR PANEL FABRICATED IAW DWG 141U5876-15 AND INSTALLED IAW AMM 53-21-02.
